MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC

BOSTON SCIENTIFIC CORPORATION RESOLUTION CLIP; CLIP, HEMOSTATIC
Model Number M00522600
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution clip device was used in the stomach during an endoscopic submucosal dissection (esd) procedure performed on (b)(6) 2023.During the procedure, the clip was able to grasp and lock onto tissue; however, the clip would not separate and deploy.The physician tried pushing the clip forward, but it still would not detach.The procedure was completed with another resolution clip.There were no patient complications reported as a result of this event.The patient's condition after the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: imdrf device code a15 captures the reportable event of clip did not deploy from the catheter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6).Block h6: imdrf device code a15 captures the reportable event of clip did not deploy from the catheter.Block h10: investigation results the returned resolution clip device was analyzed, and a visual evaluation noted that the device was returned with the clip assembly attached.Additionally, the device was returned without the over-sheath.Microscopic examination was performed, and no discernable problems were observed on the clip assembly.Functional evaluation was performed, and the clip assembly was able to perform the first activation and could be released from the catheter without problems.No problems with the device were noted.The reported event of clip did not deploy from catheter was not confirmed.Investigation found that the clip assembly could be released from the catheter without problems.The returned device review showed no evidence of either the alleged(s) or any defect which could have contributed to the event.Therefore, the most probable root cause for this complaint is no problem detected.

Brand Name
RESOLUTION CLIP
Common Device Name
CLIP, HEMOSTATIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17748024
Report Number3005099803-2023-04865
Device Sequence Number4160726
Product Code PKL
UDI-Device Identifier08714729504764
UDI-Public08714729504764
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2025
Device Model NumberM00522600
Device Catalogue Number2260
Device Lot Number0029157828
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2023
Supplement Date Received by Manufacturer11/23/2023
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age37 YR
Patient SexMale
Patient Weight76 KG